# SDR SWAA2022060805969

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 25 BS 500+2; BS 500+6; BS 500+10; BS 500+14; BS 500+18. / [01] CORROSION AT FCB AFT SHIELD FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED FROM FCB AFT DOOR SHIELD BTW. BS. 452.4 - BS. 500A I.A.W. SRM 51-40-02.;[04] RECEIVED SHIELD ASSY. WITH P/N 143A8126-31; LOT. 1484884-1. LOCATED AND DRILLED ON FWD CARGO BAY AFT DOOR SHIELD ASSY. BTW BS. 492.4 - 500A; RBL 25 WL. 156; I.A.W. SRM. 51-40-05-0G-0; DWG#143A0080.;[05] VERIFIED CORRECTIVE ACTION 4;[06] THE PART ENAMEL WAS ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q004E83A; OK TO INSTALL.;[07] THE ENAMEL PAINT & ONE COAT OF BMS3-35 CIC ON THE PART WAS ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004E83A; OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION #7.;[09] INSTALLED ON FWD CARGO BAY AFT DOOR SHIELD P/N 143A8126U31 AT RBL 25 FROM BS 494 TO BS 500A IAW SRM 51-40-02-0G-0 AND DWG 143A0080 ID:0029 REV:-.;[10] VERIFIED CORRECTIVE ACTION #9.
